It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-31-2005, 05:50 PM   #1
Newbie
(male)
 
Join Date: Jul 2005
Posts: 1
tayler HB User
E-Stim

I recently tried Electrostimulation on my penis as a sexual aid. But after my sesssion, I've noticed a numbing feeling that has laster over 3 days. This obviously is not normal, but can someone share their expriences or health profession give an advise. Thanks.

 
Old 07-31-2005, 06:10 PM   #2
Inactive
(male)
 
Join Date: Mar 2005
Posts: 2,034
last1 HB User
Re: E-Stim

Let me get this straight...you tried E-stim on your penis without a physical therapist or doctor assisting?! ANd you wonder why you penis is numb? Isn't that the purpose of E-stim, to relax spastic tone in the muscles? chris

 
Sponsors Lightbulb
   
Old 07-31-2005, 08:44 PM   #3
Veteran
(female)
 
Join Date: Apr 2005
Posts: 376
sparkleflower HB User
Re: E-Stim

If you have a local BDSM club nearby (and no matter where you live, I bet you do), you'll often find very knowlegeable and experienced people there. My guess would be you'd find at least a couple of people who are quite experienced with e-stim and could offer you some advice and info for the future. I would also definitely see your doctor, though. Three days of numbness is something that shouldn't be ignored.

 
Old 09-25-2006, 05:09 AM   #4
Newbie
(male)
 
Join Date: Sep 2006
Posts: 2
terrabyte HB User
Re: E-Stim

Quote:
Originally Posted by tayler
I recently tried Electrostimulation on my penis as a sexual aid. But after my sesssion, I've noticed a numbing feeling that has laster over 3 days. This obviously is not normal, but can someone share their expriences or health profession give an advise. Thanks.
Im ashamed to say I also have used E-stim and now have numbness. If Tayler or anyone has aquired any helpful information please reply.

 
Old 09-28-2006, 10:18 AM   #5
Newbie
(male)
 
Join Date: Sep 2006
Posts: 2
terrabyte HB User
Re: E-Stim

Quote:
Originally Posted by terrabyte
Im ashamed to say I also have used E-stim and now have numbness. If Tayler or anyone has aquired any helpful information please reply.
After a week the numbness has gone and am having normal feeling.
A causious word tho anyone thinking of using E-stim bewarned its not the best thing since sliced bread! As the sellers say in their small print this is a novelty item.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), Bob652 (7), wachix (7), Vanilla Kiss (6), tommy124 (6), aowshea (5), Mod-S4 (5), Just Tell Me (5), solofelix (4)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 03:35 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!